# SDR USAA2010112992681

- Difficulty date: November 21, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 94,683 hours, 18,971 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C1 - EMERGENCY AISLE LIGHT RIGHT ROW 3 WIRE BROKEN.  REPAIRED EMERGENCY AISLE LIGHT RIGHT ROW 3 WIRE IAW B767 WPM 20-30-12 AND B767 AMM 33-51-05.
